# SDR AALA202301122638

- Difficulty date: December 27, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,585 hours, 36,845 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT ATTENDANTS REPORTED A MELTING PLASTIC SMELL FROM AFT GALLEY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE AFT GALLEY COFFEE MAKERS.  AFT LEFT COFFEE MAKER AND THE AFT RIGHT COFFEE MAKER PER AMM 25-35-15.
